3 doctors weighed in:

Do men have erection and ejculatory problems while taking gabapentin 300mg or higher?

3 doctors weighed in
Dr. Paul Turek
Urology
2 doctors agree

In brief: Yes, they can.

Gabapentin is a neuromodulator that can slow the sensation of ejaculation to the point of causing delayed ejaculation or making it hard to ejaculate at all (anejaculation).
Typically this problem is reversible when the medication is stopped.

In brief: Yes, they can.

Gabapentin is a neuromodulator that can slow the sensation of ejaculation to the point of causing delayed ejaculation or making it hard to ejaculate at all (anejaculation).
Typically this problem is reversible when the medication is stopped.
Dr. Paul Turek
Dr. Paul Turek
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
108,000 doctors available
Read more answers from doctors